# SDR SWAA050808

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 60,529 hours, 48,520 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Clevis
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT & RT VERTICAL STAB FITTING FWD & AFT PRIMARY CLEVIS LUG FACES CORRODED.  REPAIRED LUG FACES PER SRM.
